Follow
Popova E. D.
Title
Cited by
Cited by
Year
Extended interval arithmetics: new results and applications
N Dimitrova, SM Markov, E Popova
Atanassova, L.; Herzberger, J. (Eds.) Computer Arithmetics and Enclosure …, 1992
1011992
Multiplication distributivity of proper and improper intervals
ED Popova
Reliable computing 7 (2), 129-140, 2001
602001
ON THE SOLUTION OF PARAMETRISED LINEAR SYSTEMS
ED Popova
Scientific Computing, Validated Numerics, Interval Methods, 127-138, 2001
592001
Inner and outer bounds for the solution set of parametric linear systems
E Popova, W Krämer
Journal of Computational and Applied Mathematics 199 (2), 310-316, 2007
552007
Explicit Description of AE Solution Sets for Parametric Linear Systems
ED Popova
SIAM Journal on Matrix Analysis and Applications 33 (4), 1172-1189, 2012
542012
Parametric interval linear solver
ED Popova
Numerical Algorithms 37 (1), 345-356, 2004
522004
Outer enclosures to the parametric AE solution set
ED Popova, M Hladík
Soft Computing 17 (8), 1403-1414, 2013
442013
Extended interval arithmetic in IEEE floating-point environment
ED Popova
Interval Computations 4, 100-129, 1994
401994
Visualizing parametric solution sets
ED Popova, W Krämer
BIT Numerical Mathematics 48 (1), 95-115, 2008
372008
Bounding the response of mechanical structures with uncertainties in all the parameters
E Popova, R Iankov, Z Bonev
Proceedings of the NSF Workshop on Reliable Engineering Computing (REC), 245-265, 2006
362006
On the solution of linear algebraic equations involving interval coefficients
S Markov, E Popova, C Ullrich
Iterative Methods in Linear Algebra, IMACS Series on Computational and …, 1996
361996
Generalization of a Parametric Fixed‐Point Iteration
ED Popova
PAMM: Proceedings in Applied Mathematics and Mechanics 4 (1), 680-681, 2004
352004
Directed interval arithmetic in Mathematica: implementation and applications
ED Popova, CP Ullrich
Technical Report 96-3, Universitätsrechenzentrum und Institut für Informatik …, 1996
321996
Solving linear systems whose input data are rational functions of interval parameters
E Popova
Numerical Methods and Applications, 345-352, 2007
302007
Improved enclosure for some parametric solution sets with linear shape
ED Popova
Computers & Mathematics with Applications 68 (9), 994-1005, 2014
292014
Computer-assisted proofs in solving linear parametric problems
ED Popova
12th GAMM-IMACS International Symposium on Scientific Computing, Computer …, 2007
27*2007
Explicit characterization of a class of parametric solution sets
ED Popova
Institute of Mathematics and Informatics at the Bulgarian Academy of Sciences, 2007
262007
Strong regularity of parametric interval matrices
ED Popova
33rd Spring Conf. of the Union of Bulgarian Mathematicians, Borovets, April …, 2004
24*2004
Characterization of AE Solution Sets to a Class of Parametric Linear Systems
ED Popova, W Krämer
Comptes rendus de l’Academie Bulgare des Sciences 64 (3), 325-332, 2011
232011
Improved solution enclosures for over-and underdetermined interval linear systems
E Popova
Large-Scale Scientific Computing, 305-312, 2006
232006
The system can't perform the operation now. Try again later.
Articles 1–20